# SDR AALA202408146027

- Difficulty date: August 9, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210420290
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ON SPLICE LOCATED AT FR 64 INBOARD LOWER POSITION ON FLOOR BEAM Y765. REPLACED SPLICE PER SRM 51-42-11-801.
